# SDR DALA2023122110467

- Difficulty date: October 16, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 56,834 hours, 39,432 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cover
- Condition: Missing
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT LEFT ENGINE FORWARD HOIST POINT COVER WAS MISSING FROM THE NOSE COWLING. THE DISCREPANCY WAS DEFERRED TO NEF 71-10-02 AND THE PLACARDS WERE INSTLALLED. COWL HOIST SCREW MPN AN565AC624H20 REF CMM 71-11-05 FIG 1 SHEET 4 ITEM 220 00-2500-3-0640. SUMMARY OF NRC 00096: NEW HOIST SCREW WAS INSTALLED ON LEFT ENG FWD HOIST POINT PER B717 AMM 71-12-01 400-801 STEP A TO E.(1)N. (LP #4278125)
